Alert archive / Montana / Red Flag Warnings in 2009
Red Flag Warning 1, NWS Great Falls, MT
NWS Great Falls, MT issued this red flag warning at Jul 18, 2009, 2:49 PM MDT for 11 counties in Montana. It took effect at Jul 19, 2009, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2009, 2:49 PM MDT (20:49 UTC)
- In effect from
- Jul 19, 2009, 12:00 PM MDT
- Expired
- Jul 19, 2009, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Great Falls, MT
Counties Blaine County, MT, Chouteau County, MT, Fergus County, MT, Glacier County, MT, Hill County, MT, Lewis and Clark County, MT, Liberty County, MT, Phillips County, MT, Pondera County, MT, Teton County, MT, Toole County, MT
The radar
The Great Falls radar (KTFX), 86 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 8.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2472 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 14 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KTFX 182049 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 249 PM MDT SAT JUL 18 2009 MTZ112-113-115-190500- /O.UPG.KTFX.FW.A.0001.090719T1800Z-090720T0300Z/ /O.NEW.KTFX.FW.W.0001.090719T1800Z-090720T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES-HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 249 PM MDT SAT JUL 18 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT SUNDAY FOR NORTH CENTRAL MONTANA FIRE WEATHER ZONES 112...113 AND 115 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT SUNDAY FOR NORTH CENTRAL MONTANA FIRE WEATHER ZONES 112...113 AND 115 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A STRONG RIDGE OF HIGH PRESSURE WILL MAINTAIN VERY WARM AND DRY CONDITIONS ACROSS THE REGION THROUGH SUNDAY AFTERNOON. CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP SUNDAY AFTERNOON AS A COLD FRONT APPROACHES THE REGION BRINGING GUSTY WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH TO MUCH OF NORTH CENTRAL MONTANA. RELATIVE HUMIDITIES WILL FALL INTO THE TEENS SUNDAY AFTERNOON WITH CRITICAL FIRE WEATHER CONDITIONS CONTINUING INTO SUNDAY EVENING. VERY LITTLE OR NO PRECIPITATION IS EXPECTED WITH THE COLD FRONT...HOWEVER A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING. A WIND SHIFT TO THE NORTHWEST IS EXPECTED BEHIND THE COLD FRONT SUNDAY EVENING...BRINGING COOLER TEMPERATURES...DIMINISHING WINDS AND HIGHER RELATIVE HUMIDITIES. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HOENISCH
4 follow-up statements
000 WWUS85 KTFX 190315 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 915 PM MDT SAT JUL 18 2009 MTZ112-113-115-191200- /O.CON.KTFX.FW.W.0001.090719T1800Z-090720T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES-HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 915 PM MDT SAT JUL 18 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT SUNDAY FOR NORTH CENTRAL MONTANA FIRE WEATHER ZONES 112...113 AND 115 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT SUNDAY. A STRONG RIDGE OF HIGH PRESSURE WILL MAINTAIN VERY WARM AND DRY CONDITIONS ACROSS THE REGION THROUGH SUNDAY AFTERNOON. CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP SUNDAY AFTERNOON AS A COLD FRONT APPROACHES THE REGION BRINGING GUSTY WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH TO MUCH OF NORTH CENTRAL MONTANA. RELATIVE HUMIDITIES WILL FALL INTO THE TEENS SUNDAY AFTERNOON WITH CRITICAL FIRE WEATHER CONDITIONS CONTINUING INTO SUNDAY EVENING. VERY LITTLE OR NO PRECIPITATION IS EXPECTED WITH THE COLD FRONT... HOWEVER A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING. A WIND SHIFT TO THE NORTHWEST IS EXPECTED BEHIND THE COLD FRONT SUNDAY EVENING...BRINGING COOLER TEMPERATURES...DIMINISHING WINDS AND HIGHER RELATIVE HUMIDITIES. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$
000 WWUS85 KTFX 191053 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 453 AM MDT SUN JUL 19 2009 MTZ114-192200- /O.EXA.KTFX.FW.W.0001.090719T1800Z-090720T0300Z/ LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT- 453 AM MDT SUN JUL 19 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR NORTH CENTRAL MONTANA FIRE WEATHER ZONE 114 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR NORTH CENTRAL MONTANA FIRE WEATHER ZONE 114 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES. CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP THIS AFTERNOON AS A COLD FRONT APPROACHES NORTH CENTRAL MONTANA. WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP TODAY ALONG AND AHEAD OF THE FRONT. RELATIVE HUMIDITIES WILL ALSO FALL INTO THE TEENS THIS AFTERNOON. THESE CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST INTO THE EVENING. VERY LITTLE OR NO PRECIPITATION IS EXPECTED WITH THE COLD FRONT...BUT A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE AHEAD OF THE COLD FRONT IN FERGUS COUNTY THIS AFTERNOON AND BEHIND THE FRONT NEAR THE CANADIAN BORDER THIS EVENING. WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE BEHIND THE COLD FRONT THIS EVENING...BRINGING COOLER TEMPERATURES AND HIGHER RELATIVE HUMIDITIES TO THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ MTZ112-113-115-192200- /O.CON.KTFX.FW.W.0001.090719T1800Z-090720T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES-HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES- 453 AM MDT SUN JUL 19 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR NORTH CENTRAL MONTANA FIRE WEATHER ZONES 112...113 AND 115 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR NORTH CENTRAL MONTANA FIRE WEATHER ZONES 112...113 AND 115 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES. CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP THIS AFTERNOON AS A COLD FRONT APPROACHES NORTH CENTRAL MONTANA. WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP TODAY ALONG AND AHEAD OF THE FRONT. RELATIVE HUMIDITIES WILL ALSO FALL INTO THE TEENS THIS AFTERNOON. THESE CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST INTO THE EVENING. VERY LITTLE OR NO PRECIPITATION IS EXPECTED WITH THE COLD FRONT...BUT A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE AHEAD OF THE COLD FRONT IN FERGUS COUNTY THIS AFTERNOON AND BEHIND THE FRONT NEAR THE CANADIAN BORDER THIS EVENING. WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE BEHIND THE COLD FRONT THIS EVENING...BRINGING COOLER TEMPERATURES AND HIGHER RELATIVE HUMIDITIES TO THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$
000 WWUS85 KTFX 192055 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 255 PM MDT SUN JUL 19 2009 MTZ112-192200- /O.CAN.KTFX.FW.W.0001.000000T0000Z-090720T0300Z/ EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY COUNTIES- 255 PM MDT SUN JUL 19 2009 ...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONE 112... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED FLAG WARNING FOR FIRE WEATHER ZONE 112. THE CANADIAN FRONTAL BOUNDARY THAT PUSHED THROUGH THE REGION EARLIER TODAY HAS BROUGHT COOLER TEMPERATURES AND HIGHER HUMIDITIES TO THE REGION. THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. $$ MTZ113>115-200300- /O.CON.KTFX.FW.W.0001.000000T0000Z-090720T0300Z/ HILL AND BLAINE COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES- 255 PM MDT SUN JUL 19 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR NORTH CENTRAL MONTANA FIRE WEATHER ZONES 113...114 AND 115 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR NORTH CENTRAL MONTANA FIRE WEATHER ZONES 113...114 AND 115 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES. CRITICAL FIRE WEATHER CONDITIONS HAVE DEVELOPED THIS AFTERNOON AHEAD OF A COLD FRONT WHICH WILL MOVE THROUGH THE REGION LATER THIS EVENING. WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE THROUGH THIS EVENING BEFORE WINDS SHIFT TO THE NORTH AND NORTHWEST BEHIND THE COLD FRONT. RELATIVE HUMIDITIES WILL REMAIN IN THE TEENS AHEAD OF THE COLD FRONT. THE COLD FRONT WILL PUSH SOUTH THROUGH THE REGION BETWEEN 1800 AND 2100. VERY LITTLE OR NO PRECIPITATION IS EXPECTED WITH THE COLD FRONT...BUT A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE BEHIND THE FRONT NEAR THE CANADIAN BORDER LATE THIS EVENING. WINDS WILL SHIFT TO THE NORTHWEST AND DECREASE BEHIND THE COLD FRONT...BRINGING COOLER TEMPERATURES AND HIGHER RELATIVE HUMIDITIES TO THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE AREAS OF THIS RED FLAG WARNING. && $$ HOENISCH
000 WWUS85 KTFX 200251 RFWTFX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 851 PM MDT SUN JUL 19 2009 MTZ113>115-200400- /O.EXP.KTFX.FW.W.0001.000000T0000Z-090720T0300Z/ HILL AND BLAINE COUNTIES- LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES- 851 PM MDT SUN JUL 19 2009 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. RELATIVE HUMIDITIES ARE INCREASING ACROSS THE AREA AND WIND SPEEDS ARE DECREASING. THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Jul 18, 10:23 AM MDT, 4 hours 26 minutes earlier.
Area forecast discussion, Jul 18, 10:23 AM MDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1023 AM MDT SAT JUL 18 2009 .UPDATE... NO SIGNIFICANT CHANGES TO THE UPDATE...SLIGHTLY RAISED MINIMUM TEMPERATURES FOR TOMORROW MORNING AND INCREASED CLOUD COVER TO ACCOUNT FOR UPPER LEVEL MOISTURE MOVING ACROSS THE AREA TODAY. OTHERWISE FORECAST REMAINS ON TRACK AND NEXT MAJOR UPDATE WILL BE WITH THE AFTERNOON PACKAGE. SUK && .AVIATION... UPDATED 1800Z. VFR CONDITIONS WILL PREVAIL THROUGH THE NEXT 24 HRS AS A STRONG RIDGE OF HIGH PRESSURE SHIFTS EAST ACROSS THE REGION. WARM/DRY AND GENERALLY CLEAR CONDITIONS WITH SCATTERED HIGH CLOUDS WILL CONTINUE THROUGH TONIGHT JUST A FEW AFTERNOON CUMULUS THROUGH THIS EVENING. ASIDE FROM SOME LOCALLY BREEZY AFTERNOON WINDS DURING THE HRS OF PEAK HEATING...LIGHT WINDS WINDS WILL PREVAIL. HOENISCH && .PREV DISCUSSION... /ISSUED 505 AM MDT SAT JUL 18 2009/ TODAY THROUGH MONDAY EVENING...LARGE UPPER RIDGE EXTENDS FROM THE FOUR CORNERS INTO SOUTHWEST CANADA. IN OUR AREA...THE RIDGE AXIS IS OVER THE CONTINENTAL DIVIDE AND WILL SLOWLY DRIFT EASTWARD DURING THE DAY. SKIES WILL REMAIN MOSTLY CLEAR TODAY WITH LIGHT WINDS...ALLOWING HIGH TEMPS TO REACH LOW TO MID 90S OVER LOWER ELEVATIONS...MAKING IT THE HOTTEST DAY OF THE SEASON SO FAR. CURRENT SATELLITE IMAGERY SHOWS A FEW SMALL STREAMERS OF PACIFIC MOISTURE CROSSING THRU THE NORTHERN PORTION OF THE RIDGE SO KEPT A MINIMAL CHANCE OF ISOLATED THUNDERSTORMS OVER THE SOUTHWEST MOUNTAINS FOR LATE AFTN/EVE. MODELS STILL IN GOOD AGREEMENT THAT UPPER RIDGE WILL WEAKEN ON SUNDAY AS A SHORTWAVE TROF PUSHES ACROSS ALB/BC. SURFACE COLD FRONT FROM THIS TROF WILL MAKE ITS WAY ACROSS THE REGION ON SUN AFTN. WITH VERY SPARSE MOISTURE TO WORK WITH...EXPECT THE FRONT WILL GENERATE LITTLE/NO PRECIPITATION IN THE NORTHERN AND CENTRAL ZONES...BUT WILL PRODUCE BREEZY TO GUSTY WINDS NEAR AND BEHIND THE FRONT. SOUTHWEST ZONES WILL HAVE A BIT MORE MOISTURE AND SLIGHTLY BETTER CHANCE OF ISOLATED THUNDERSTORMS...WITH SOME DEVELOPING BEFORE THE FRONT ARRIVES THERE SUN EVE. AS NOTED YESTERDAY...SPEED OF FRONTAL PASSAGE WILL DETERMINE HIGH TEMPS ON SUNDAY...BUT GENERALLY MOST SITES WILL COOL BY 4 TO 6 DEG FROM TODAYS HIGHS. AS THE UPPER TROF PASSES TO THE EAST ON MON...REGION WILL BE IN NORTHWEST FLOW PATTERN ON THE EASTERN FLANK OF THE UPPER RIDGE. THIS WILL KEEP TEMPS NEAR TO SLIGHTLY BELOW NORMAL UNDER MOSTLY CLEAR SKIES. WARANAUSKAS MONDAY NIGHT THROUGH THURSDAY NIGHT...AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL CONTINUE TO MOVE EAST OF THE AREA MONDAY NIGHT. WEAK ENERGY WILL MOVE THROUGH THE RESULTING NORTHWESTERLY FLOW ALOFT...BUT MOISTURE IS FAIRLY LIMITED...SO ONLY KEPT A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE SOUTHWEST MONTANA MOUNTAINS. AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL THEN GRADUALLY BUILD INTO THE GREAT BASIN AND NORTHERN ROCKIES TUESDAY THROUGH WEDNESDAY NIGHT. THIS WILL BRING A SLIGHT CHANCE OF AFTERNOON/EVENING SHOWERS/THUNDERSTORMS MAINLY OVER THE MOUNTAINS. A GENERALLY WEAK FLOW ALOFT WILL KEEP MOST ACTIVITY FROM OUT OVER THE PLAINS. HOWEVER...A DISTURBANCE IN THE LINGERING NORTHWEST FLOW WILL MOVE ALONG THE HI-LINE FOR A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THERE. A SHORTWAVE TROUGH WILL THEN MOVE ACROSS THE PACIFIC NORTHWEST TOWARD MONTANA THURSDAY INTO THURSDAY NIGHT...FOR A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE AREA. TEMPERATURES WILL BE NEAR NORMAL TO BEGIN THIS PERIOD...BUT THEY WILL WARM TO AROUND 5 DEGREES ABOVE NORMAL BY THE END OF THE PERIOD. COULSTON FRIDAY THROUGH SATURDAY...MODELS ARE IN FAIR AGREEMENT DURING THIS PERIOD. A SHORTWAVE TROUGH FLATTENS A PERSISTENT LONG WAVE RIDGE THAT IS OVER THE PACIFIC NORTHWEST AS THE TROUGH MOVES SOUTHEAST ACROSS THE FORECAST AREA FRIDAY. BEHIND THE TROUGH...THE RIDGE REBUILDS ALONG THE WEST COAST...RESULTING IN A NORTHWESTERLY FLOW OVER THE REGION. A FEW WEAK DISTURBANCES MOVE THROUGH THIS FLOW... RESULTING IN AN UNSETTLED PERIOD WITH PARTLY CLOUDY SKIES WITH ISOLATED SHOWERS AND THUNDERSTORMS. THUNDERSTORMS WILL BE MORE WIDESPREAD EACH AFTERNOON AND EVENING. A WEAK COOL FRONT ASSOCIATED WITH THE TROUGH WILL RESULT IN TEMPERATURES COOLING TO NEAR...OR A LITTLE BELOW SEASONAL AVERAGES. EK && .PRELIMINARY POINT TEMPS/POPS... GTF 95 62 89 53 / 0 10 10 20 CTB 91 57 84 49 / 0 10 10 10 HLN 96 62 91 55 / 0 10 10 20 BZN 97 57 91 50 / 0 10 20 30 WEY 84 46 79 43 / 10 10 20 30 DLN 91 57 84 50 / 10 10 30 30 HVR 95 59 93 54 / 0 10 10 20 LWT 90 57 86 51 / 0 10 20 20 && .TFX WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR MTZ112-113-115. && SHORT TERM...SUK LONG TERM...COULSTON AVIATION...HOENISCH WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jul 18, 3:54 AM MDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 354 AM MDT SAT JUL 18 2009 MTZ010-011-013-044>047-051-191000- EASTERN GLACIER-HILL-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA- BLAINE-FERGUS- 354 AM MDT SAT JUL 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON AND SUNDAY EVENING FOR GUSTY WINDS...LOW HUMIDITIES AND ISOLATED DRY THUNDERSTORMS. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW FOR MONDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-009-012-014-015-048>050-052>055-191000- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 354 AM MDT SAT JUL 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Red Flag Warnings in Montana, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.